# SDR AALA201804169015

- Difficulty date: April 12, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 51,758 hours, 30,161 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY ASSIST ACTUATOR PRESSURE LOW.  MAINTENANCE SERVICED THE DOOR ASSIST ACTUATOR BOTTLE IAW AMM 52-10-00-614-001-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
